# SDR 08FDEA04890

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6557570
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE SUPPORT PANEL, BS 1030 TO BS 1166, LBL 19 TO LBL28, UPPER AND LOWER SURFACES CORRODED EDGE SUPPORT FOUND TO BE OUT OF LIMITS REF SRM 53-10-1 PGS 30-31.  FABRICATED NEW EDGE SUPPORT REF 65-57570 65-57568.  TREATED AND PRIMED NEW EDGE SUPPORT REF SRM 51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
